Alert archive / Tennessee / Flash Flood Warnings in 2016

Flash Flood Warning 114, NWS Memphis, TN

July 14, 20165 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 14, 2016, 9:51 AM CDT for 5 counties in Tennessee. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 9:51 AM CDT (14:51 UTC)
Expired
Jul 14, 2016, 11:45 AM CDT
In force
114 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 60 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 2.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2328 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WGUS54 KMEG 141451
FFWMEG
TNC047-075-097-157-167-141645-
/O.NEW.KMEG.FF.W.0114.160714T1451Z-160714T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
951 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TIPTON COUNTY IN WESTERN TENNESSEE...
  HAYWOOD COUNTY IN WESTERN TENNESSEE...
  NORTHWESTERN FAYETTE COUNTY IN WESTERN TENNESSEE...
  SOUTHEASTERN LAUDERDALE COUNTY IN WESTERN TENNESSEE...
  NORTHEASTERN SHELBY COUNTY IN WEST TENNESSEE...

* UNTIL 1145 AM CDT

* AT 951 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BARTLETT...COLLIERVILLE...GERMANTOWN...BROWNSVILLE...RIPLEY...
  CORDOVA...MEMPHIS...LAKELAND...ARLINGTON...SOMERVILLE...
  BELLE EAGLE...EADS...NUTBUSH...DANCYVILLE...FORKED DEER...
  HOLLY GROVE...WARREN...MACON...OAKLAND AND MASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3577 8931 3577 8929 3575 8927 3575 8922
      3573 8916 3570 8912 3570 8910 3510 8944
      3510 8988 3579 8947 3579 8933

$$
1 follow-up statement
272 
WGUS74 KMEG 141630
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT THU JUL 14 2016

TNC047-075-097-157-167-141640-
/O.CAN.KMEG.FF.W.0114.000000T0000Z-160714T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIPTON TN-HAYWOOD TN-FAYETTE TN-LAUDERDALE TN-SHELBY TN-
1130 AM CDT THU JUL 14 2016

...THE FLASH FLOOD WARNING FOR EASTERN TIPTON...HAYWOOD...
NORTHWESTERN FAYETTE...SOUTHEASTERN LAUDERDALE AND NORTHEASTERN
SHELBY COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOOD WATERS HAVE RECEDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.

LAT...LON 3577 8931 3577 8929 3575 8927 3575 8922
      3573 8916 3570 8912 3570 8910 3510 8944
      3510 8988 3579 8947 3579 8933

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:04 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 14, 7:04 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
704 AM CDT THU JUL 14 2016

.UPDATE...

Updated for the 12z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 409 AM CDT THU JUL 14 2016/

.Short term...

Better storm chances will exist throughout the day
and night on Thursday as a series of shortwave disturbances make
their way through the Mid- South. Strong storms will be possible
this afternoon and evening as the first of the series of
shortwaves impacts the region. Model soundings depict a very
unstable atmosphere throughout the Mid-South this evening with
MUCAPE values ranging from 2500-4000 j/kg, 0-3km lapse rates
between 6-7 C/km, and dewpoints in the low to mid 70's. Model
soundings also depict an inverted-V lower sounding profile
suggesting an increased wind threat. However, weak shear values
don't support long tracked well organized storms. The main threat
with any storms today will be strong winds and hail. PWAT values
over 2 inches also indicates flash flooding will be a threat. High
temperatures today will be in the low to mid-90's, these highs
coupled with dewpoints in the mid 70's could lead to heat index
values near 105 degrees in some locations not impacted by
convective thunderstorms. Coverage and timing of thunderstorms
today is still uncertain, however there is enough confidence in
storm coverage during peak heating hours to support not issuing a
heat advisory today. The Storm Prediction Center has placed
Northeastern Arkansas and the Missouri Bootheel in a slight risk
zone in their Day 1 Outlook Product. The rest of the Mid- South
was placed in a moderate risk.

The best chances of storms during this active period remains on
Friday as a deeper upper shortwave swings through the Mid
Mississippi Valley. All indications so far suggest better
thunderstorm coverage and intensity on Friday.

.Long term...
Models are trending drier on Saturday and Sunday as drier air
associated with a building upper ridge over the Plains begins to
filter into the region. The best chances of storms on Saturday
will exist in the southern portions of the Mid-South. Warmer,
drier weather is expected on Sunday and Monday as the steep upper
ridge moves slowly eastward towards the Mid-South. Hot and humid
weather will continue throughout the upcoming week, with daily
highs in the mid to upper 90's. However, storm chances will
increase slightly during mid-week as the upper ridge retrogrades
slightly west.

JPM3

&&

.AVIATION...

12z TAF Set

An MCS has held together overnight and is advancing southward
across east Arkansas this morning. This MCS is pushing into a
moderately unstable airmass and it appears that inhabition is
weaker than previously thought. Therefore storms should continue
to progress south and impact KJBR and KMEM this morning. Further
east...storms should develop later this afternoon and continue
through the day. Mainly VFR cigs are anticipated...but there could
be brief periods of MVFR conditions in stronger storms. Winds will
remain out of the southwest through the day.

There will likely be a break late this afternoon before another
MCS forms to our west and impacts all of the terminals tonight.
Provided best initial timing but this may be difficult to
determine further than a few hours out. Winds will remain light
southerly outside of convection.

JLH

&&

.MEG Watches/Warnings/Advisories...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jul 14, 4:45 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
445 AM CDT THU JUL 14 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
445 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED THROUGHOUT THE MID-SOUTH
TODAY AND TONIGHT AS SEVERAL UPPER LEVEL SHORTWAVES MOVE THROUGH
THE AREA. THE MAIN THREAT WITH STORMS TODAY AND TONIGHT WILL BE
STRAIGHT- LINE WINDS AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ON FRIDAY AS A
DEEPER SHORTWAVE TROUGH MOVES THROUGH THE REGION. ONCE AGAIN...
DAMAGING STRAIGHT-LINE WINDS AND FLASH FLOODING WILL BE THE MAIN
THREATS. DANGEROUS HEAT IS EXPECTED THROUGHOUT THE UPCOMING WORK
WEEK. HIGH TEMPERATURES IN THE MID TO UPPER 90'S COMBINED WITH
DEWPOINTS IN THE LOWER TO MID 70'S WILL RESULT IN DANGEROUS HEAT
INDICES FROM SUNDAY THROUGH NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TOMORROW.

In the hours before

Special weather statement, Jul 14, 8:44 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 AM CDT THU JUL 14 2016

TNZ049-050-088-089-141430-
FAYETTE TN-TIPTON TN-HAYWOOD TN-SHELBY TN-
844 AM CDT THU JUL 14 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...

NORTHWESTERN FAYETTE COUNTY IN WESTERN TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN WESTERN TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN WESTERN TENNESSEE...
NORTHEASTERN SHELBY COUNTY IN WESTERN TENNESSEE...

AT 844 AM CDT...A STRONG THUNDERSTORM PRODUCING ${ALLTHREAT}NEAR
DIXONVILLE...OR 13 MILES SOUTH OF COVINGTON

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN FAYETTE...SOUTHEASTERN TIPTON...SOUTHWESTERN
HAYWOOD AND NORTHEASTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3533 8927 3522 8975 3547 8976 3559 8951
      3558 8951 3558 8949 3561 8946 3566 8935
TIME...MOT...LOC 1344Z 277DEG 15KT 3538 8965
Special weather statement, Jul 14, 8:47 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 AM CDT THU JUL 14 2016

ARZ028-036-048-TNZ048-049-088-141430-
MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-TIPTON TN-LAUDERDALE TN-
SHELBY TN-
847 AM CDT THU JUL 14 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...

SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
WESTERN TIPTON COUNTY IN WESTERN TENNESSEE...
SOUTHWESTERN LAUDERDALE COUNTY IN WESTERN TENNESSEE...
WESTERN SHELBY COUNTY IN WESTERN TENNESSEE...

AT 847 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER MARIE...OR NEAR KEISER

${REPORT2}

PEOPLE IN SOUTHWESTERN MISSISSIPPI...EASTERN ST. FRANCIS...
CRITTENDEN...WESTERN TIPTON...SOUTHWESTERN LAUDERDALE AND WESTERN
SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3491 9078 3515 9057 3514 9050 3522 9051
      3544 9031 3544 9029 3547 9029 3575 9003
      3576 8957 3499 9023 3499 9031 3496 9026
      3491 9030
TIME...MOT...LOC 1347Z 242DEG 21KT 3563 9005
Special weather statement, Jul 14, 8:50 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 AM CDT THU JUL 14 2016

ARZ028-TNZ019-048-050-141430-
MISSISSIPPI AR-LAUDERDALE TN-DYER TN-HAYWOOD TN-
850 AM CDT THU JUL 14 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...

NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHERN LAUDERDALE COUNTY IN WESTERN TENNESSEE...
SOUTHERN DYER COUNTY IN WESTERN TENNESSEE...
NORTHWESTERN HAYWOOD COUNTY IN WESTERN TENNESSEE...

AT 850 AM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED 7 MILES NORTH OF ASHPORT...OR 8 MILES SOUTHEAST OF
BLYTHEVILLE

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN MISSISSIPPI...NORTHERN LAUDERDALE...SOUTHERN
DYER AND NORTHWESTERN HAYWOOD COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3588 8932 3588 8934 3583 8936 3579 8934
      3576 8935 3575 9003 3600 8996 3602 8928
TIME...MOT...LOC 1350Z 242DEG 21KT 3588 8980
Special weather statement, Jul 14, 9:21 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
921 AM CDT THU JUL 14 2016

TNZ019-048>051-088-089-141500-
FAYETTE TN-TIPTON TN-LAUDERDALE TN-DYER TN-HAYWOOD TN-CROCKETT TN-
SHELBY TN-
921 AM CDT THU JUL 14 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 AM CDT FOR...

NORTHWESTERN FAYETTE COUNTY IN WESTERN TENNESSEE...
TIPTON COUNTY IN WESTERN TENNESSEE...
LAUDERDALE COUNTY IN WESTERN TENNESSEE...
SOUTHEASTERN DYER COUNTY IN WESTERN TENNESSEE...
WESTERN HAYWOOD COUNTY IN WESTERN TENNESSEE...
WESTERN CROCKETT COUNTY IN WESTERN TENNESSEE...
NORTHEASTERN SHELBY COUNTY IN WESTERN TENNESSEE...

AT 921 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR COVINGTON

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN FAYETTE...TIPTON...LAUDERDALE...SOUTHEASTERN
DYER...WESTERN HAYWOOD...WESTERN CROCKETT AND NORTHEASTERN SHELBY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3598 8917 3597 8914 3590 8913 3587 8911
      3528 8949 3528 9007 3601 8955 3601 8920
TIME...MOT...LOC 1421Z 249DEG 33KT 3552 8962
Special weather statement, Jul 14, 9:23 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CDT THU JUL 14 2016

ARZ036-048-049-MSZ001-007-TNZ088-141515-
ST. FRANCIS AR-CRITTENDEN AR-LEE AR-TUNICA MS-DESOTO MS-SHELBY TN-
923 AM CDT THU JUL 14 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 AM CDT FOR...

SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN SHELBY COUNTY IN WESTERN TENNESSEE...

AT 923 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER WEST MEMPHIS

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN ST. FRANCIS...CENTRAL CRITTENDEN...EASTERN
LEE...NORTHERN TUNICA...WESTERN DESOTO AND SOUTHERN SHELBY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3528 9019 3528 8965 3464 9029 3464 9087
TIME...MOT...LOC 1423Z 249DEG 21KT 3513 9020
Special weather statement, Jul 14, 9:42 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
942 AM CDT THU JUL 14 2016

TNZ049>052-088>090-141530-
FAYETTE TN-TIPTON TN-HARDEMAN TN-MADISON TN-HAYWOOD TN-CROCKETT TN-
SHELBY TN-
942 AM CDT THU JUL 14 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1030 AM CDT FOR...

FAYETTE COUNTY IN WESTERN TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN WESTERN TENNESSEE...
WESTERN HARDEMAN COUNTY IN WESTERN TENNESSEE...
MADISON COUNTY IN WESTERN TENNESSEE...
HAYWOOD COUNTY IN WESTERN TENNESSEE...
SOUTHERN CROCKETT COUNTY IN WESTERN TENNESSEE...
SOUTHEASTERN SHELBY COUNTY IN WESTERN TENNESSEE...

AT 942 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR ARLINGTON...OR 14
MILES SOUTH OF COVINGTON

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...SOUTHEASTERN TIPTON...WESTERN HARDEMAN...
MADISON...HAYWOOD...SOUTHERN CROCKETT AND SOUTHEASTERN SHELBY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3499 8919 3500 9008 3580 8922 3579 8861
      3578 8861
TIME...MOT...LOC 1442Z 248DEG 53KT 3536 8959

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:34 AM CDTSpecial Weather StatementMEGDyer41 min
Jul 14, 8:44 AM CDTSpecial Weather StatementMEGTipton46 min
Jul 14, 8:49 AM CDTSevere Thunderstorm WarningMEGHaywood, Tipton41 min
Jul 14, 8:50 AM CDTSpecial Weather StatementMEGLauderdale40 min
Jul 14, 9:21 AM CDTSpecial Weather StatementMEGLauderdale, Tipton39 min
Jul 14, 9:23 AM CDTSpecial Weather StatementMEGShelby52 min
Jul 14, 9:42 AM CDTSpecial Weather StatementMEGFayette, Haywood, Madison48 min
Jul 14, 10:07 AM CDTSpecial Weather StatementMEGCarroll, Crockett, Gibson38 min
Jul 14, 10:23 AM CDTSpecial Weather StatementMEGFayette, Hardeman67 min
Jul 14, 10:55 AM CDTSpecial Weather StatementMEGHardin, McNairy65 min

Nearby

Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.